Head of the Group

Prof. Dr. Peter Benner
Prof. Dr. Peter Benner
Phone: +49 391 6110 450
Fax: +49 391 6110 453
Room: S2.15

Contact Person

Diana Noatsch-Liebke
Phone: +49 391 6110 450
Fax: +49 391 6110 526
Room: S2.16
Janine Holzmann
Phone: +49 391 6110 416
Fax: +49 391 6110 637
Room: S 3.17

Group Page

Publications

Publications CSC group

Journal Article (169)

  1. 2018
    Altmann, R.; Heiland, J.: Regularization and Rothe Discretization of Semi-Explicit Operator DAEs. International Journal of Numerical Analysis and Modeling 15 (3), pp. 452 - 478 (2018)
  2. Antoulas, A. C.; Benner, P.; Feng, L.: Model Reduction by Iterative Error System Approximation. Mathematical and Computer Modelling of Dynamical Systems 24 (2), pp. 103 - 118 (2018)
  3. Baran, B.; Benner, P.; Heiland, J.; Saak, J.: Optimal Control of a Stefan Problem Fully Coupled with Navier-Stokes-Equations and Mesh Movement. Analele Stiintifice ale Universitatii Ovidius Constanta - Seria Matematica (accepted)
  4. Baumann, M.; Benner, P.; Heiland, J.: Space-time Galerkin POD with Application in Optimal Control of Semi-Linear Parabolic Partial Differential Equations. SIAM Journal on Scientific Computing 40 (3), pp. A1611 - A1641 (2018)
  5. Baumann, M.; Astudillo, R.; Qiu, Y.; Ang, E. Y. M.; van , v. G.; Plessix, R.-E.: An MSSS-preconditioned Matrix Equation Approach for the Time-Harmonic Elastic Wave Equation at Multiple Frequencies. Computational Geosciences 22 (1), pp. 43 - 61 (2018)
  6. Benner, P.; Mena, H.: Numerical Solution of the Infinite-Dimensional LQR Problem and the Associated Riccati Differential Equations. Journal of Numerical Mathematics 26 (1), pp. 1 - 20 (2018)
  7. Benner, P.; Goyal, P. K.; Gugercin, S.: H2-Quasi-Optimal Model Order Reduction for Quadratic-Bilinear Control Systems. SIAM Journal on Matrix Analysis and Applications 39 (2), pp. 983 - 1032 (2018)
  8. Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: RADI: a Low-Rank ADI-Type Algorithm for Large Scale Algebraic Riccati Equations. Numerische Mathematik 138 (2), pp. 301 - 330 (2018)
  9. Benner, P.; Heiland, J.: Exponential Stability and Stabilization of Extended Linearizations via Continuous Updates of Riccati Based Feedback. International Journal of Robust and Nonlinear Control 28 (4), pp. 1218 - 1232 (2018)
  10. Benner, P.; Qiu, Y.; Stoll, M.: Low-Rank Eigenvector Compression of Posterior Covariance Matrices for Linear Gaussian Inverse Problems. SIAM/ASA Journal on Uncertainty Quantification 6 (2), pp. 965 - 989 (2018)
  11. Benner, P.; Khoromskaia, V.; Khoromskij, B. N.: Range-Separated Tensor Format for Many-Particle Modeling. SIAM Journal on Scientific Computing 40 (2), pp. A1034 - A1062 (2018)
  12. Benner, P.; Trautwein, C.: A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications 457 (1), pp. 776 - 802 (2018)
  13. Benner, P.; Lowe, R.; Voigt, M.: L-Norm Computation for Large-Scale Descriptor Systems Using Structured Iterative Eigensolvers. Numerical Algebra, Control and Optimization 8 (1), pp. 119 - 133 (2018)
  14. Benner, P.; Onwunta, A.; Stoll, M.: An Inexact Newton-Krylov Method for Stochastic Eigenvalue Problems. Computational Methods in Applied Mathematics (accepted)
  15. Benner, P.; Himpe, C.; Mitchell, T.: On Reduced Input-Output Dynamic Mode Decomposition. Advances in Computational Mathematics (accepted)
  16. Benner, P.; Faßbender, H.; Yang, C.: Some Remarks on the Complex J-Symmetric Eigenproblem. Linear Algebra and Its Applications 544, pp. 407 - 442 (2018)
  17. Benner, P.; Dufrechou, E.; Ezzatti, P.; Remón, A.; Saak, J.: A GPU-aware mixed-precision Solver for Low-rank Algebraic Riccati Equations. Concurrency and Computation: Practice and Experience (accepted)
  18. Benner, P.; Herzog, R.; Lang, N.; Riedel, I.; Saak, J.: Comparison of Model Order Reduction Methods for Optimal Sensor Placement for Thermo-Elastic Models. Engineering Optimization (accepted)
  19. Freitag, M. A.; Kürschner, P.; Pestana, J.: GMRES Convergence Bounds for Eigenvalue Problems. Computational Methods in Applied Mathematics 18 (2), pp. 203 - 222 (2018)
  20. Grushkovskaya, V.; Zuyev, A.; Ebenbauer, C.: On a class of generating vector fields for the extremum seeking problem: Lie bracket approximation and stability properties. Automatica 94, pp. 151 - 160 (2018)
  21. Hund, M.; Saak, J.: A Connection Between Time Domain Model Order Reduction and Moment Matching for LTI Systems. Mathematical and Computer Modelling of Dynamical Systems (accepted)
  22. Jongsma, H.-J.; Mlinarić, P.; Grundel, S.; Benner, P.; Trentelman, H. L.: Model Reduction of Linear Multi-Agent Systems by Clustering and with H2- and H-Error Bounds. Mathematics of Control, Signals, and Systems 30 (1), 6 (2018)
  23. Köhler, M.; Saak, J.: Frequency Scaling and Energy Efficiency regarding the Gauss-Jordan Elimination Scheme with Application to the Matrix-Sign-Function on OpenPOWER 8. Concurrency and Computation: Practice and Experience, e4504 (accepted)
  24. Kürschner, P.: Balanced Truncation Model Order Reduction in Limited Time Intervals for Large Systems. Advances in Computational Mathematics (accepted)
  25. Redmann, M.; Benner, P.: Singular Perturbation Approximation for Linear Systems with Lévy Noise. Stochastics and Dynamics, 1850033 (accepted)
  26. 2017
    Ahmad, M. I.; Baur, U.; Benner, P.: Implicit Volterra Series Interpolation for Model Reduction of Bilinear Systems. Journal of Computational and Applied Mathematics 316, pp. 15 - 28 (2017)
  27. Ahmad, M. I.; Benner, P.; Goyal, P. K.: Krylov Subspace-Based Model Reduction for a Class of Bilinear Descriptor Systems. Journal of Computational and Applied Mathematics 315, pp. 303 - 318 (2017)
  28. Ahmad, M. I.; Benner, P.; Goyal, P. K.; Heiland, J.: Moment-Matching Based Model Reduction for Navier–Stokes Type Quadratic-Bilinear Descriptor Systems. Zeitschrift für Angewandte Mathematik und Mechanik 97 (10), pp. 1252 - 1267 (2017)
  29. Ahmad, M. I.; Szyld, D. B.; van Gijzen, M. B.: Preconditioned Multishift BiCG for H2-Optimal Model Reduction. SIAM Journal on Matrix Analysis and Applications 38 (2), pp. 401 - 424 (2017)
  30. Aliyev, N.; Benner, P.; Mengi, E.; Schwerdtner, P.; Voigt, M.: Large-Scale Computation of L-Norms by a Greedy Subspace Method. SIAM Journal on Matrix Analysis and Applications 38 (4), pp. 1496 - 1516 (2017)
  31. Altmann, R.; Heiland, J.: Simulation of Multibody Systems With Servo Constraints Through Optimal Control. Multibody System Dynamics 40 (1), pp. 75 - 98 (2017)
  32. Anzt, H.; Gates, M.; Dongarra, J.; Kreutzer, M.; Wellein, G.; Köhler, M.: Preconditioned Krylov Solvers on GPUs. Parallel Computing 68, pp. 32 - 44 (2017)
  33. Banagaaya, N.; Benner, P.; Feng, L.; Meuris, P.; Schoenmaker, W.: An Index-Aware Parametric Model Order Reduction Method for Parameterized Quadratic Differential–Algebraic Equations. Applied Mathematics and Computation 319, pp. 409 - 424 (2017)
  34. Benner, P.; Denißen, J.; Kohaupt, L.: Trigonometric Spline and Spectral Bounds for the Solution of Linear Time-Periodic Systems. Journal of Applied Mathematics and Computing 54 (1), pp. 127 - 157 (2017)
  35. Benner, P.; Damm, T.; Rodriguez Cruz, Y. R.: Dual Pairs of Generalized Lyapunov Inequalities and Balanced Truncation of Stochastic Linear Systems. IEEE Transactions on Automatic Control 62 (2), 7478646, pp. 782 - 791 (2017)
  36. Benner, P.; Dolgov, S.; Khoromskaia, V.; Khoromkij, B. N.: Fast Iterative Solution of the Bethe–Salpeter Eigenvalue Problem Using Low-Rank and QTT Tensor Approximation. Journal of Computational Physics 334, pp. 221 - 239 (2017)
  37. Benner, P.; Hossain, M.-S.: Structure Preserving Iterative Methods for Periodic Projected Lyapunov Equations and their Application in Model Reduction of Periodic Descriptor Systems. Numerical Algorithms 76 (4), pp. 881 - 904 (2017)
  38. Benner, P.; Ezzatti, P.; Quintana-Ortí, E. S.; Remón, A.: Extending the Gauss–Huard Method for the Solution of Lyapunov Matrix Equations and Matrix Inversion. Concurrency and Computation: Practice and Experience 29 (9), e4076 (2017)
  39. Benner, P.; Yücel, H.: Adaptive Symmetric Interior Penalty Galerkin Method for Boundary Control Problems. SIAM Journal on Numerical Analysis 55 (2), pp. 1101 - 1133 (2017)
  40. Bremer, J.; Goyal, P. K.; Feng, L.; Benner, P.; Sundmacher, K.: POD-DEIM for Efficient Reduction of a Dynamic 2D Catalytic Reactor Model. Computers & Chemical Engineering 106, pp. 777 - 784 (2017)
  41. Chen, J.; Grundel, S.; Yu, T. P. Y.: A Flexible C2 Subdivision Scheme on the Sphere: With Application to Biomembrane Modelling. SIAM Journal on Applied Algebra and Geometry 1 (1), pp. 459 - 483 (2017)
  42. Curtis, F. E.; Mitchell, T.; Overton, M. L.: A BFGS-SQP Method for Nonsmooth, Nonconvex, Constrained Optimization and its Evaluation using Relative Minimization Profiles. Optimization Methods and Software 32 (1), pp. 148 - 181 (2017)
  43. Damm, T.; Benner, P.; Hauth, J.: Computing the Stochastic H-Norm by a Newton Iteration. IEEE Control Systems Letters 1 (1), pp. 92 - 97 (2017)
  44. Eaton, J.; Grundel, S.; Gürbüzbalaban, M.; Overton, M. L.: Polynomial Root Radius Optimization with Affine Constraints. Mathematical Programming / A 165 (2), pp. 509 - 528 (2017)
  45. Feng, L.; Antoulas, A. C.; Benner, P.: Some a Posteriori Error Bounds for Reduced-Order Modelling of (Non-) Parametrized Linear Systems. ESAIM: Mathematical Modelling and Numerical Analysis 51 (6), pp. 2127 - 2158 (2017)
  46. Feng, L.; Mangold, M.; Benner, P.: Adaptive POD–DEIM Basis Construction and its Application to a Nonlinear Population Balance System. AIChE Journal 63 (9), pp. 3832 - 3844 (2017)
  47. Grushkovskaya , V. V.; Zuyev, A.: Two-Point Problem for Systems Satisfying the Controllability Condition with Lie Brackets of the Second Order. Journal of Mathematical Sciences 220 (3), pp. 301 - 317 (2017)
  48. Guglielmi, N.; Gürbüzbalaban, M.; Mitchell, T.; Overton, M. L.: Approximating the Real Structured Stability Radius with Frobenius Norm Bounded Perturbations. SIAM Journal on Matrix Analysis and Applications 38 (4), pp. 1323 - 1353 (2017)
  49. Khoromskaia, V.; Khoromskij, B. N.: Block Circulant and Toeplitz Structures in the Linearized Hartree–Fock Equation on Finite Lattices: Tensor Approach. Computational Methods in Applied Mathematics 17 (3), pp. 431 - 455 (2017)
  50. Redmann, M.; Benner, P.: An H2-Type Error Bound for Balancing-Related Model Order Reduction of Linear Systems with Lévy Noise. Systems & Control Letters 105, pp. 1 - 5 (2017)
 
Go to Editor View
loading content